# SDR AALA202504085272

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 34,144 hours, 14,907 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: NEAR THE END OF THE START CYCLE FOR ENGINE NUMBER 1, A HEAVY FUME SMELL WAS EXPERIENCED BY THE PILOTS AND ALL FLIGHT ATTENDANTS. WE ABORTED THE ENGINE START AND THE SMELL DISSIPATED. DETERMINED SOURCE OF ODOR TO BE THE APU WHEN THE BLEED IS SELECTED ON AND VERIFIED NO FUMES WHEN APU BLEED SELECTED OFF. (OPEN).
